Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: neuroleptic induced dysphoria

Posted by Christ_empowered on November 30, 2017, at 5:03:09

In reply to Re: neuroleptic induced dysphoria Christ_empowered, posted by beckett2 on November 30, 2017, at 4:52:46

thanks for the suggestion. I think I'd like to stick w/ Abilify. I had some 30mgs tablets left over, so I took that one yesterday and today. I also have low dose risperidone and gabapentin, and I've been popping those to chase the agitation and such.

is rexulti the one that can cause prolactin levels to go way up?

ugh. psych drugs. at least its modern pharmaceuticals.

again, thanks for the suggestion. I hope things are getting better in your world.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:1096094
URL: http://www.dr-bob.org/babble/20161215/msgs/1096108.html